Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from memory loss, digestion problems, difficulty while studying. MRI, thyroid test normal. Causes?

I am studying at xxxxx and I am suffering from memory loss problem.I had my MRI done and my vitamin b12 levels also seems fine.My thyroid test results were also normal.I have digestion problems and I am unable to wake up on time.6 months before everything was normal.This problem is also affecting my studies.I do not know what is the problem with me.I loved thinking and putting my brain into solving problems but now it is the opposite.I need your help.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thanks for your query

You have digestion problem. Is it gastritis or loose motions? How is your Haemoglobin? There may be chance that you may be having low Hb.
Get Complete blood count done, In case low Hb go for Serum Iron Studies and also Occult blood in stools.

You can contact if problem persists

Best wishes

Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor